# SDR DHL2003803006

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/E'S SEAT DIFFICULT TO SLIDE FORE AND AFT.  LOCKING MECHANISM DOES NOT SEEM TO BE DISENGAGING FULLY.  CLEANED SEAT TRACK, LUBED TRACK AND MECHANICAL HANDLE SEAT, OPS OK M/M 25-11-6.
